MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE CEMENTED FEMORAL COMPONENT
Catalog Number 02.18.004LM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-jul-2023: lot 2004504: (b)(4) items manufactured and released on 22-jul-2020.Expiration date: 2025-07-14.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on 18-jul-2023 on moto partial knee 02.18.Tf5.Lm tibial tray fix cemented s5 lm (k162084) lot.1902961 lot 1902961: (b)(4) items manufactured and released on 27-aug-2019.Expiration date: 2024-07-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At about 2 years and 4 months from the primary, the patient came in reporting pain due to loose components and the cause is unknown.The surgeon converted the patient from a moto partial knee to a sphere knee.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17395200
Report Number3005180920-2023-00600
Device Sequence Number20313891
Product Code HSX
UDI-Device Identifier07630030895593
UDI-Public07630030895593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Catalogue Number02.18.004LM
Device Lot Number2004504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight104 KG
Patient RaceWhite